# SDR DALA2023072005869

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 84,581 hours, 11,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 EMERGENCY LIGHTS ON SEATS43,44JH 43AB AND 56JH ARE INOP. CORRECTIVE ACTION: RECONECTED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 44 JH, 43 AB AND 56JH. REMOVED AND REPLACED SEAT EMERGENCY LIGHT AT 43 JH. (4672479)
